# SDR RRXA991361

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, FLOOR SUPPORT UNDER CLIP NUTS, AT STA 1746, BETWEEN BL 1.5 LEFT AND BL 20.5 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FLOORBEAM SUPPORT IAW DC8 SRM 51-1-21 AND 51-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
